CureZone   Log On   Join
 

Re: Diarrhea while on paragone? by hopinso ..... Parasites Support Forum (Alt Med)

Date:   5/10/2006 8:41:13 PM ( 16 years ago ago)
Hits:   7,045
URL:   https://www.curezone.com/forums/fm.asp?i=482243

I am 99% sure its the Oxypowder that is causing your problem. Oxypowder works by drawing huge amounts of fluid into the bowel and flushing it out as liquefied waste. Personally I think you would be much better off to stop the Oxypowder until you are through with the other cleanses. Try stopping the Oxypowder for a few days and see if the diarrhea stops. If you have poor elimination try a mild herbal laxative like Cascara Sagrada, Triphala or in severe cases Senna tea. You really need to keep the herbs and enzymes in your system for a few hours instead of having them constantly flushed out. You are just wasting your money trying to do everything at once. Either do the parasite cleanse and wait on the Oxypowder cleanse, or go with the Oxypowder and wait until you are finished before using the Paragone.
 

<< Return to the standard message view

fetched in 0.17 sec, referred by www.curezone.com/forums/fmp.asp?i=482243